AMS eContent Search Results
Matches for: msc=(16W30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 202 found      Go to page: 1 2 3 4 > >>

[1] Gastón Andrés García and Javier A. Gutiérrez. Quantum subgroups of simple twisted quantum groups at roots of one. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] César Galindo. Isocategorical groups and their Weil representations. Trans. Amer. Math. Soc. 369 (2017) 7935-7960.
Abstract, references, and article information   
View Article: PDF

[3] Leonid Krop. On the classification of finite-dimensional semisimple Hopf algebras. Contemporary Mathematics 688 (2017) 181-218.
Book volume table of contents   
View Article: PDF

[4] Miodrag Iovanov and Alexander Sistko. On the Toeplitz-Jacobson algebra and direct finiteness. Contemporary Mathematics 688 (2017) 113-124.
Book volume table of contents   
View Article: PDF

[5] T. Crespo, A. Rio and M. Vela. From Galois to Hopf Galois: Theory and Practice. Contemporary Mathematics 649 (2015) 29-46.
Book volume table of contents   
View Article: PDF

[6] Christian Lomp. On the Semiprime Smash Product Question. Contemporary Mathematics 634 (2015) 205-222.
Book volume table of contents   
View Article: PDF

[7] Robert R. Bruner. Idempotents, localizations and Picard groups of $\mathcal{A}(1)$-modules. Contemporary Mathematics 617 (2014) 81-108.
Book volume table of contents   
View Article: PDF

[8] Mohamed Elhamdadi and Abdenacer Makhlouf. Hom-quasi-bialgebras. Contemporary Mathematics 585 (2013) 227-245.
Book volume table of contents   
View Article: PDF

[9] Dmitri Nikshych. Morita equivalence methods in classification of fusion categories. Contemporary Mathematics 585 (2013) 289-325.
Book volume table of contents   
View Article: PDF

[10] Libin Li and Yinhuo Zhang. The Green rings of the generalized Taft Hopf algebras. Contemporary Mathematics 585 (2013) 275-288.
Book volume table of contents   
View Article: PDF

[11] J. M. Fdez Vilaboa, R. González Rodríguez and A. B. Rodríguez Raposo. Partial and unified crossed products are weak crossed products. Contemporary Mathematics 585 (2013) 261-274.
Book volume table of contents   
View Article: PDF

[12] S. C. Featherstonhaugh, A. Caranti and L. N. Childs. Abelian Hopf Galois structures on prime-power Galois field extensions. Trans. Amer. Math. Soc. 364 (2012) 3675-3684.
Abstract, references, and article information   
View Article: PDF

[13] Alain Bruguières and Alexis Virelizier. Quantum double of Hopf monads and categorical centers. Trans. Amer. Math. Soc. 364 (2012) 1225-1279. MR 2869176.
Abstract, references, and article information   
View Article: PDF

[14] The Hopf algebra of pairs of permutations. Fields Institute Monographs 23 (2011) 133-153.
Book volume table of contents
View Article: PDF

[15] Hopf algebras. Fields Institute Monographs 23 (2011) 31-37.
Book volume table of contents
View Article: PDF

[16] Coxeter groups. Fields Institute Monographs 23 (2011) 1-11.
Book volume table of contents
View Article: PDF

[17] Left regular bands. Fields Institute Monographs 23 (2011) 13-29.
Book volume table of contents
View Article: PDF

[18] The descent theory for Coxeter groups. Fields Institute Monographs 23 (2011) 43-79.
Book volume table of contents
View Article: PDF

[19] Marcelo Aguiar and Swapneel Mahajan. Coxeter Groups and Hopf Algebras. Fields Institute Monographs 23 (2011) MR MR2225808.
Book volume table of contents

[20] A brief overview. Fields Institute Monographs 23 (2011) 39-41.
Book volume table of contents
View Article: PDF

[21] The construction of Hopf algebras. Fields Institute Monographs 23 (2011) 81-132.
Book volume table of contents
View Article: PDF

[22] The Hopf algebra of pointed faces. Fields Institute Monographs 23 (2011) 155-163.
Book volume table of contents
View Article: PDF

[23] Teodor Banica, Julien Bichon and Stephen Curran. Quantum automorphisms of twisted group algebras and free hypergeometric laws. Proc. Amer. Math. Soc. 139 (2011) 3961-3971. MR 2823042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Nantel Bergeron and Jean-Louis Loday. The symmetric operation in a free pre-Lie algebra is magmatic. Proc. Amer. Math. Soc. 139 (2011) 1585-1597. MR 2763748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. L. Agore. Limits of coalgebras, bialgebras and Hopf algebras. Proc. Amer. Math. Soc. 139 (2011) 855-863. MR 2745638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Miodrag Cristian Iovanov and Lars Kadison. When weak Hopf algebras are Frobenius. Proc. Amer. Math. Soc. 138 (2010) 837-845. MR 2566549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Claude Cibils, Aaron Lauve and Sarah Witherspoon. Hopf quivers and Nichols algebras in positive characteristic. Proc. Amer. Math. Soc. 137 (2009) 4029-4041. MR 2538564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Sebastian Burciu. Normal Hopf subalgebras of semisimple Hopf algebras. Proc. Amer. Math. Soc. 137 (2009) 3969-3979. MR 2538556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jyotishman Bhowmick. Quantum isometry group of the $n$-tori. Proc. Amer. Math. Soc. 137 (2009) 3155-3161. MR 2506475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Akira Masuoka. Semisimplicity criteria for irreducible Hopf algebras in positive characteristic. Proc. Amer. Math. Soc. 137 (2009) 1925-1932. MR 2480272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 202 found      Go to page: 1 2 3 4 > >>